This combination product is used for the temporary relief of cough, sneezing, or runny nose due to the common cold, hay fever or other upper respiratory allergies. This product contains a non-opioid cough suppressant (such as chlophedianol, dextromethorphan).Keeping this in consideration, what are the ingredients in Ninjacof?
Further information
| Active Ingredients (in each 5 mL) | Purposes |
| Acetaminophen 160 mg | Pain Reliever |
| Chlophedianol HCl 12.5 mg | Antitussive |
| Pyrilamine Maleate 12.5mg | Antihistamine |
Beside above, is codeine a Ninjacof? This combination medication is used to temporarily treat coughing and chest congestion symptoms caused by the common cold, flu, or other breathing illnesses (e.g., sinusitis, bronchitis). Codeine is an opioid cough suppressant (antitussive) that affects a certain part of the brain, reducing the urge to cough.
Also Know, is Ninjacof over the counter?
Ninjacof is an over-the-counter oral medication containing acetaminophen, chlophedianol hydrochloride, and pyrilamine maleate that is intended for relief of symptoms due to the common cold, allergic rhinitis, or other upper respiratory allergies. Food and Drug Administration (FDA).
How much is Ninjacof?
Ninjacof (chlophedianol/pyrilamine) is a member of the upper respiratory combinations drug class and is commonly used for Cold Symptoms and Cough.
Oral Liquid.
| Quantity | Per unit | Price |
| 473 milliliters | $0.11 | $52.99 |
Will Ninjacof make you sleepy?
Drowsiness, dizziness, blurred vision, nausea, vomiting, trouble sleeping, or headache may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.What is in Ninja cough?
CODEINE; GUAIFENESIN (KOE deen; gwye FEN e sin) is a cough suppressant and expectorant. It helps to stop or reduce coughing due to the common cold or inhaled irritants. It will not treat an infection.What is pyrilamine maleate?
Acetaminophen, Caffeine, Pyrilamine Maleate is a combination treatment for the menstrual symptoms, cramps, bloating, fatigue, backache and headache. Acetaminophen is a pain reliever. Pyrilamine Maleate an antihistamine, diuretic. Caffeine allows the others into the blood stream faster.What is Bromfed DM cough syrup used for?
Bromfed DM is the brand name of a combination medicine that contains the drugs brompheniramine, dextromethorphan, and pseudoephedrine. Bromfed DM is a decongestant, cough suppressant, and histamine blocker. It's used to treat allergy and cold symptoms such as a cough, a runny nose, sneezing, congestion, and itchy eyes.What is Chlophedianol hydrochloride?
Chlophedianol is used to provide relief of acute cough due to minor throat and bronchial irritation occurring with colds or inhaled irritants.Does Chlo Tuss liquid cause drowsiness?
Drowsiness, dizziness, flushing, headache, nausea, nervousness, blurred vision, or dry mouth/nose/throat may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.What is Chlo Tuss liquid?
Chlo Tuss is part of the Antihistamine / Non-narcotic Antitussive Combinations class and treats Allergic Rhinitis and Cough. They work by suppressing cough and blocking the action of histamine which causes allergic symptoms. Chlo Tuss is only available as a brand name drug.